# SDR 9504279866

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 59139005517
- Condition: Malfunctioned
- Location: Rt Spoiler
- Part time: 40,634 hours
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ROLLED LEFT AFTER SPEED BRAKES WERE DEPLOYED DURING DESCENT.  REPLACED THE RIGHT SPOILER ACTUATOR.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
